STATIONARY SOLUTIONS OF THE NONLINEAR SCHR?DINGER EQUATION FOR NEUTRAL ATOMS IN A HARMONIC TRAP
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  1999, Vol. 48 Issue (7): 1185-1191    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
STATIONARY SOLUTIONS OF THE NONLINEAR SCHR?DINGER EQUATION FOR NEUTRAL ATOMS IN A HARMONIC TRAP
YAN KE-ZHU, TAN WEI-HAN
上海大学物理系,上海 201800
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn